# SDR 2005UALA00765

- Difficulty date: July 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 36,438 hours, 6,945 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1F EMERGENCY LIGHTS INOP.  REPLACED INVERTER.
